MathSciNet Relay Station
MathSciNet bibliographic data
MR1931193 33C55 (11H55)
Bachoc, Christine; Nebe, Gabriele Zonal functions for the unitary groups and applications to Hermitian lattices. J. Number Theory 96 (2002), no. 1, 55–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement